# SDR YENA2025082500874

- Difficulty date: August 25, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N2169J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11695
- Aircraft time: 6,442 hours, 1,197 cycles
- Engine: Iae PW1133GAJM
- Engine time: 6,442 hours, 1,197 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 10204203121
- Part serial: 3PXAT00401
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 6,446 hours, 1,198 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#348, LAS-JFK. (ETOPS) "N1 & N2 VIBRATION INDICATOR FOR ENG 2 SHOWS X X; REMOVED AND REPLACED ENG 2 EEC IAW AMM 73-21-01, NO FAULTS ON ECAM PERFORMED ENG IDLE TEST IAW AMM 73-21-00. ALL OPS CHK OK. A/C OK FOR CONT'D SVC."
